REAL

Lyapunov-type inequalities for $(m+1)$th order half-linear differential equations with anti-periodic boundary conditions

Wang, Youyu and Cui, Yujiao and Li, Yannan (2015) Lyapunov-type inequalities for $(m+1)$th order half-linear differential equations with anti-periodic boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (14). pp. 1-7. ISSN 1417-3875

[img]
Preview
Text
p3144.pdf

Download (353kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Jun 2015 08:55
Last Modified: 11 Jan 2016 08:52
URI: http://real.mtak.hu/id/eprint/24805

Actions (login required)

Edit Item Edit Item